# SDR 20001120SH041

- Difficulty date: October 2, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N362PR
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378742
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN VERTICAL LEAKING EDGE AT STA 236.  FOUND DURING C-CHECK.  CAUSE UNKNOWN.  (X)
